MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent moved on balloon.The narrowing target lesion was located in the moderately calcified and straight vessel in proximal iliac.A 7.0x30x75cm express ld iliac / biliary stent was advanced for treatment.However, after delivering the stent to the iliac artery using up and over approach, it was noted that the stent moved forward on the balloon delivery system.The device was removed intact and once it was safely out the sheath, it was physically observed that the stent slid slightly forward on balloon and not off balloon.The procedure was completed with another 7.0x30x75cm express ld iliac / biliary stent.The case outcome went great, with no patient consequences at all.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: an express ld device was returned for analysis.A visual and tactile examination identified that the balloon was tightly folded and had not been subject to positive pressure.No issues were noted which may have potentially contributed to the complaint incident.A visual examination found the stent had moved in a distal direction on the balloon.No issues noted with the stent.A visual and tactile examination identified no issues with the shaft of the device.A visual and tactile examination identified no issues with tip of this device.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15422589
Report Number2124215-2022-33011
Device Sequence Number2620913
Product Code NIO
UDI-Device Identifier08714729579663
UDI-Public08714729579663
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0027963934
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown